Spotting between periods on birth control

Common Questions and Answers about Spotting between periods on birth control

period

Hello, Main causes of spotting between periods could be due to pregnancy, birth control pills, infection in an area of the body related to menstruation (including the vagina, the cervix and even the bladder). Other causes could be polycystic ovarian syndrome, diseases of pituitary gland, hormonal imbalance of estrogen and progesterone and uterine abnormalities like fibroid and cervical dysplasia. In your case, it can be due to the birth control pills. Stop the pills and see if it persists.
Hello, Main causes of spotting between periods could be due to pregnancy, birth control pills, infection in an area of the body related to menstruation (including the vagina, the cervix and even the bladder). Other causes could be polycystic ovarian syndrome, diseases of pituitary gland, hormonal imbalance of estrogen and progesterone and uterine abnormalities like fibroid and cervical dysplasia. In your case, it can be due to the birth control pills. Stop the pills and see if it persists.
While i was in college (the first time, lol) i had that problem, was not sexually active, was on the pill (to regulate periods) and was spotting. The gyno put me on a stronger pill (made me nauseated for a while) but it worked. Hope this helps.
Why am I spotting brown between my periods? I think I might be having a miscarrige. I was 55 days late last month but I had a 4 day period and now 16 days after my last period Im spotting brown.
I am 23 years old and since the middle of January I have been experiencing irregular spotting between my periods. I am on birth control pills which I take every day at the same time. My spotting ranges from barely noticable when i wipe to period like. I only have the slighted bit of cramping with it, and about a week ago I noticed that when I used a tampon only one side is saturated with blood.
I am sexually active and I had sex on 1/6. On 1/9 I started to have the spotting. I thought maybe it was just stress and it would go away. It seems to turned into a mini period/spotting. I have had it for...five days now. And Im not sure if there is something wrong with me. I know I should probably go to the doctor since spotting never happens to me and its lasting so long. But it takes 6 weeks to see a gyno. Does anyone have any idea what it might be?
I have never missed a period and have never been pregnant. I have been married for 4 years and am not on any kind of birth control. My last period started on Mar 12 and since Wed, April 1 I have been spotting brown "stuff." I don't usually see it until I go to wipe myself after using the bathroom. I am not due for my period for another 2 weeks. I did go to the Dr. today and she told me that it's not really a big concern and the urine sample came back (-) for pregnancy.
I feel normal. My periods have been normal throughout this whole thing. I'm not on birth control or any other kind of medications. I have never been sexually active. I plan to make an appointment with a gynecologist, but I don't know how soon I can get it and I would appreciate some help/feedback!
I am NOT PREGNANT, I AM NOT ON BIRTH CONTROL PILLS EITHER. I have less than moderate sex life with only one partner throughout. Any help will be useful, any guidelines will be greatly appreciated.
Hi there, I am a 38 years old and have been on birth control pills for the past 10 years with no side effects at all, well a month ago I decided to skip my period because I was going on Vacation, even though i started a new package of bcp as soon as I finished one I still got a light period for 3 days, I kept taking the pills as usual, I didn't have any intercourse this month and I am donde with my bcp since saturday, I was spotting mid week but not a real period, I was supposed to get my period
Irregular bleeding, heavy bleeding, or fewer and lighter periods, increased spotting and light bleeding between periods are few of the common side effects of any birth control method. These side effects are more common in the first few months of starting OC pills. If the bleeding is severe or persistent seeking the opinion of a gynecologist will be helpful. Do keep me posted. Best of luck and regards!
I didn't miss a day just was late on the time taking the pill. Could this brown discharge be b/c of my poor birth control pill regimen? The Stress? A STD?
First month on the pill full period, Second two periods 3/2 thru 3/4 and 3/10 thru 3/14 (in between period I had unprotected sex with my partner of 3 yrs. and once after my period. Total of 3 days of unprotected sex(with vaginal ejaculation). Missed pill 4/28 and doubled up 4/29 Third month period 4/5 thru 4-9 my period for the most part last 6 days. 4/12 we had unprotected sex. My breast have been tender all month (full and tight) today it finally subsided(with minor aches).
I WAS WONDERING IF ANYONE COULD HELP ME BUT FOR THE LAST 3 MONTHS I HAVE BEEN SPOTTING BROWN BLOOD 2 TO 3 WEEKS BEFORE MY PERIOD... IM NOT ON BIRTH CONTROL... I NEED TO MAKE AN APPOINTMENT WITH THE DOCTOR BUT I WANTED TO KNOW IF ANYONE ELSE HAS HAD THIS PROBLEM.. IT IS DRIVING ME NUTS.. PLEASE HELP ME !!
I'm 17 years old and I want to get on birth control for precautions and I'm not sure on how to go about doing this I'm not sure if I need a parents permission or if I can just get it at a clinic.
Now, this all isnt enough blood to fill a tampon or pad. I have never had any spotting while on the birth control until now. My bf and I do have unprotected sex and he ejaculates inside me every time, whish is about once or twice a week. I have been stressed with school and everything else. I dont really know what to do. Could i be pregnant? Could there be something wrong with me? Or is this normal?
My period ended last week and this week I began spotting. I am not taking birth-control pills at the moment. This is the first time this has happened to me. Also, this week I began doing 1000 sit-ups a day which is something very uncommon for me and something I haven't done before. On the internet, I came across a forum where some women mentioned spotting after doing sit-ups and I am wondering if this is possible? If not, should I be worried? Do I need to see my doctor?
I'm taking 200mg of topamax a day and I'm also on birth control. This has never really been a problem up until recently. I take my BC at 10:00 every night. If I'm even an hour late I will start my period. Sometimes I will just start without messing up on my BC. This month I've had three periods. Last month I had two, the month before I had two, with almost non-stop spotting between them. What's going on? Is this normal? Do I need to be on high dose BC? What should I do?
Now, this all isnt enough blood to fill a tampon or pad. I have never had any spotting while on the birth control until now. My bf and I do have unprotected sex and he ejaculates inside me every time, whish is about once or twice a week. I have been stressed with school and everything else. I dont really know what to do. Could i be pregnant? Could there be something wrong with me? Or is this normal?
you should and would have gotten a postive pregnancy test by now you dont really understand how conception works. if your going to be having sex...you should think about birth control as well as condoms because the condom broke and theres no point in worrying yourself like this..
Hey girl, I JUST started my Necon 7/7/7 yesterday but I read in the pamplet & have seen other people say that they have had "breakthrough" bleeding & spotting in between periods. I guess because the birth control messes with your hormones or what not. It says it's normal but if you feel worried or scared then I would call your doctor & ask him/her if what you are going through is normal. Better safe than sorry is what I always say.
Hi there, Usually a woman will experience her period during the one-week break and bleeding may still be there when it is time to put on another patch. This is quite normal. Bleeding between your periods and spotting is common with birth control patch. Bleeding while on the patch should be discussed with your doctor. A clinical evaluation may be necessary. Keep me posted. Best luck and regards!
Hello, This pinkish spotting can be due to implantation spotting or intermenstrual spotting. Main causes of spotting between periods could be due to pregnancy, birth control pills, infection in an area of the body related to menstruation (including the vagina, the cervix and even the bladder). Other causes could be polycystic ovarian syndrome, diseases of pituitary gland, hormonal imbalance of estrogen and progesterone and uterine abnormalities like fibroid and cervical dysplasia.
off for about 4 years. Normal periods, spotting, 2 periods in one month and then months without one. Each year that I go to the gyn., he does an ultrasound & an endometrial biopsy (so far, good) and offers birth control pills and that's about it. So I guess this happens, and unless you're willing to try bcp, you just need to "stick it out.
Some women spot right before thier period (due the build up of blood in the uterine lining and the cervix preparing for menstration). Both are completly normal. Spotting is also common during the first couple months of pregnancy at your normal time of menstration. If you are pregnant and your spotting is more than just a little bit of light pink, I would see your OBGYN just to be safe.
MedHelp Health Answers